# SDR DALA2018032801988

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,352 hours, 36,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 8 SLAT T/E WEDGE UPPER SURFACE METAL BOND REPAIR 58 INCHES FROM INBD END IS DEBONDED.  REMOVED A 2INCH DIAMETER CORE AND ACCOMPLISHED PERMANENT REPAIR BONDED DOUBLER 5 INCH DIA AND CORE PLUG IAW 57-43-02, REPAIR 1, AND SRM 51-70-10, REPAIR 3, & 4.
